Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Holomorphic differentials as functions of moduli


Author: Lipman Bers
Journal: Bull. Amer. Math. Soc. 67 (1961), 206-210
DOI: https://doi.org/10.1090/S0002-9904-1961-10569-7
MathSciNet review: 0122989
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lipman Bers, Spaces of Riemann surfaces, Proceedings of the International Congress of Mathematicians, Edinburgh, 1958, pp. 349-361. MR 124484
  • 2. Lipman Bers, Spaces of Riemann surfaces as bounded domains, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 98-103. MR 111835
  • 3. Lipman Bers, Simultaneous uniformization, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 94-97. MR 111834
  • 4. Lipman Bers, Completeness theorems for Poincaré series in one variable, to appear. MR 132829
  • 5. H. E. Rauch, On the transcendental moduli of algebraic Riemann surfaces, Proc. Nat. Acad. Sci. U.S.A. vol. 41 (1955) pp. 42-49. MR 72232
  • 6. H. E. Rauch, Weierstrass points, branch points, and moduli of Riemann surfaces, Comm. Pure Appl. Math. vol. 13 (1959) pp. 543-560. MR 110798
  • 7. Helmut Röhrl, On holomorphic families of fiber bundles over the Riemann sphere, to appear. MR 131881


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10569-7

American Mathematical Society